6 results for symmetric functions.

Parameters for your search query:
Keyword     symmetric functions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 6986Downloads: 6289
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97. DOI: 10.12691/tjant-6-3-5
Pub. Date: April 28, 2018Views: 6995Downloads: 6330
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-Convexity for a Class of Symmetric Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 16-19. DOI: 10.12691/tjant-4-1-3
Pub. Date: March 23, 2016Views: 9289Downloads: 7882
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coefficient Estimates for Starlike and Convex Classes of -fold Symmetric Bi-univalent Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 83-86. DOI: 10.12691/tjant-3-3-3
Pub. Date: September 21, 2015Views: 8733Downloads: 7376
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur m-Power Convexity of a New Class of Symmetric Functions with Applications
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 42-47. DOI: 10.12691/tjant-9-3-2
Pub. Date: November 12, 2021Views: 497Downloads: 1011
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions of Generalized Polynomials of Second Order
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 135-139. DOI: 10.12691/tjant-7-5-2
Pub. Date: October 18, 2019Views: 2677Downloads: 3297
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types